# SDR CA031110003

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,701 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AND LANDING, CREW NOTED BURNING ODOR AND LIGHT SMOKE IN CABIN. LAVATORY SMOKE DETECTOR TRIPPED AND RIGHT ENGINE OIL PRESSURE BEGAN TO DROP. LANDING AND ROLL WAS COMPLETED SO THE EGNINE WAS SECURED AT THE GATE. SEVERAL QUARTS OF OIL WERE EXHAUSTED OUT THRU THE COMPRESSOR INLET ONTO THE RAMP.
